# SDR RAIA00512034

- Difficulty date: December 18, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- Aircraft time: 17,390 hours, 16,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE-FLT 3546 - RIC - SERVICE DOOR EMERGENCY LIGHT INOP.  MAINTENANCE REMOVED AND REPLACED THE SERVICE DOOR LIGHT BULB.
